# SDR UIEA2020051801068

- Difficulty date: May 15, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,935 hours, 15,263 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Part number: 7276044
- Condition: Not Reported
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENG AFTER SHUTDOWN BLEED VALVE STICKS OPEN( REPLACED R PRSOV FILTER IAW AMM 36-11-09. RAN ENG (RIGHT) TWICE PER MM 71-00-00. VALVE CLOSES OFF LIGHT ILLUMINATES OK. )
